Product Description

Phanadyl (Paracetamol) 500mg 

Relieves fever, minor aches and pain including headaches, muscular aches, neuralgia and discomfort of colds.

Pack Size: 30 tablets

                  1,000 tablets

Product Ingredients

Paracetamol B.P. 500mg

Directions

Adults: 1 - 2 tablets 3 times daily. Maximum 6 tablets in one day.

Children 6 years and older: Half - 1 tablet 3 or 4 times daily.

Under 6 years old: As directed by a Physician

Uses

- Fever

- Minor aches and pain

- Other uses with the direction of a Physician

Warnings

- Keep out of reach of children

- If pain persists for more than 10 days or if fever persists for more than 3 days, consult a physician.

- Store in a cool, dry place.

- Protect from light